Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    MELNIKOV, ALEXANDER G. 2014. COMPUTABLE ABELIAN GROUPS. The Bulletin of Symbolic Logic, Vol. 20, Issue. 03, p. 315.


    Fokina, E. Friedman, S.-D. Knight, J. and Miller, R. 2013. Classes of structures with universe a subset of  1. Journal of Logic and Computation, Vol. 23, Issue. 6, p. 1249.


    Calvert, W. Goncharov, S. S. Knight, J. F. and Millar, Jessica 2009. Categoricity of computable infinitary theories. Archive for Mathematical Logic, Vol. 48, Issue. 1, p. 25.


    Cenzer, Douglas Harizanov, Valentina Marker, David and Wood, Carol 2009. Preface. Archive for Mathematical Logic, Vol. 48, Issue. 1, p. 1.


    Laskowski, Chris 2008. 2008 Annual Meeting of the Association for Symbolic Logic. Bulletin of Symbolic Logic, Vol. 14, Issue. 03, p. 418.


    ×

Computable trees of Scott rank ω1CK, and computable approximation

  • Wesley Calvert (a1), Julia F. Knight (a2) and Jessica Millar (a3)
  • DOI: http://dx.doi.org/10.2178/jsl/1140641175
  • Published online: 01 March 2014
Abstract
Abstract

Makkai [10] produced an arithmetical structure of Scott rank ω1CK. In [9], Makkai's example is made computable. Here we show that there are computable trees of Scott rank ω1CK. We introduce a notion of “rank homogeneity”. In rank homogeneous trees, orbits of tuples can be understood relatively easily. By using these trees, we avoid the need to pass to the more complicated “group trees” of [10] and [9], Using the same kind of trees, we obtain one of rank ω1CK that is “strongly computably approximable”. We also develop some technology that may yield further results of this kind.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]C. J. Ash and J. F. Knight , Pairs of recursive structures, Annals of Pure and Applied Logic, vol. 46 (1990), pp. 211234.

[3]C. J. Ash and J. F. Knight , Ramified systems, Annals of Pure and Applied Logic, vol. 70 (1994), pp. 205221.

[7]S. S. Goncharov and J. F. Knight , Computable structure and non-structure theorems, Algebra and Logic, vol. 41 (2002), pp. 351373.

[8]J. Harrison , Recursive pseudo well-orderings, Transactions of the American Mathematical Society, vol. 131 (1968), pp. 526543.

[12]M. Nadel , Scott sentences and admissible sets, Annals of Mathematical Logic, vol. 7 (1974), pp. 267294.

[15]G. E. Sacks , Higher Recursion Theory, Springer-Verlag, 1990.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×